# SDR N6WA20130904003

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 23,523 hours, 16,793 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Drain
- Condition: Contaminated
- Location: P3
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING START OF TAKEOFF ROLL, STALL FAIL CAUTION MESSAGE ILLUMINATED CLEARED WITH IN 3 SECONDS, ABORTED TAKEOFF.  FOUND WATER IN THE P3 DRAIN.  DRAINED WATER AND PERFORMED OP'S CHECK OF STALL PROTECTION SYS IAW AMM 27-35=01. OPS CHECKED GOOD.
